It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2007, 05:26 PM   #1
Junior Member
(male)
 
Join Date: Jan 2007
Location: canada
Posts: 24
limeridge11 HB User
Keppra with weight

Hi I have been on keppra for a few years now. The problem is the past year and a half have noticed weight gain. Now I workout at the gym keep busy not a person that sits home doing nothing. I am not a big eatter because of keppra . It's the stomach that looks like I eat a lot. Do any of you have this problem. Also I do stomach exercises and still nothing to get rid of it if you can please help thanks Limeridge

 
Old 09-12-2007, 06:36 AM   #2
Newbie
(female)
 
Join Date: Sep 2007
Location: worcester
Posts: 5
gaynor13 HB User
Re: Keppra with weight

Quote:
Originally Posted by limeridge11 View Post
Hi I have been on keppra for a few years now. The problem is the past year and a half have noticed weight gain. Now I workout at the gym keep busy not a person that sits home doing nothing. I am not a big eatter because of keppra . It's the stomach that looks like I eat a lot. Do any of you have this problem. Also I do stomach exercises and still nothing to get rid of it if you can please help thanks Limeridge
hi im new id just like 2 say ive bin on keppra 4 about 10 months and i do think i have gained weight i did go on a diet 4 a while and now ive stayed at the same weight my advice is dnt stress it. At the end of the day u should have stopped havin seizures and ur healthy thats all that matters thats my point of veiw.
if u would like 2 say anything or ask me anything my name is gaynor13 k
ty
bye

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Keppra Switch mott07 Epilepsy 21 11-25-2009 03:16 AM
Anyone taking Keppra j2006 Epilepsy 39 10-19-2007 07:52 AM
Keppra Question heather06 Epilepsy 4 04-05-2007 02:57 PM
Keppra - Lamictal & weight gain BAHAMAS Epilepsy 2 03-11-2007 03:30 PM
Keppra side effects? VeryOldLady Bipolar Disorder 9 07-14-2006 02:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), Prairie Fairie (2), OrangeAugust (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 07:24 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!